# SDR DALA2021122808123

- Difficulty date: December 27, 2021
- Submitted: December 29, 2021
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 113,641 hours, 16,002 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 185 FUSELAGE FRAME AND FAIL SAFE CHORD, STA 1540, S-38L-39R. 595941-14AD SECTION I ACCOMPLISHED, FOLLOW ON ACTION REQUIRED. CORRECTIVE ACTION: ER/A 595941-14AD SECTION I REPAIR IS LIMITED TO 50000 TOTAL FLIGHT CYCLES. (2066349)
